Great Deal! Get Instant $10 FREE in Account on First Order + 10% Cashback on Every Order Order Now

Ambulance Non-Transport Assignment: 54 year old male hypoglycaemic patient with normalised BGL post-ambulance treatment In this assessment you will explore a number of pertinent factors surrounding...

1 answer below »
Ambulance Non-Transport Assignment: 54 year old male hypoglycaemic patient with normalised BGL post-ambulance treatment
In this assessment you will explore a number of pertinent factors surrounding the non-transport of a patient by paramedics, requiring discussion about:
(i) Underlying believed pathophysiology;
(ii) Important pertinent factors of patient assessment / history taking of the case;
(iii) Safety initiatives / plans in place for the patient; and
(iv) Potential risks of non-transport.
Headings to be used throughout the assignment(i) Thorough patient assessment; (ii) Determination of differential diagnosis; (iii) Diagnostics; (iv) Diagnostics Pathophysiology and potential illness course / deterioration; (v) Management / care advice; (vi) Patient referral; (vii) Patient safety initiatives.
Answered Same Day Mar 23, 2020

Solution

Abr Writing answered on Mar 28 2020
143 Votes
Running Header: Assessment 1 – Ambulance Non-Transport
Assignment                                        1
Assessment 1 – Ambulance Non-Transport Assignment    2
Assessment 1 – Ambulance Non-Transport Assignment
Assessment 1 – Ambulance Non-Transport Assignment
Case Identified: 54 year old male hypoglycaemic patient with normalised BGL post-ambulance treatment
Hypoglycaemia can be stated to be affiliated with the significant levels of mo
idity in terms of physical aspects like that of sweating, palpitations, as well as impairments neurological and also psychological aspects like that of generalized wo
ies / fear concerning hypoglycaemia and mood distu
ances, reductions with respect to overall quality of life as well as risks of death. It is noted that between 2 per cent and 6 per cent of all the deaths amongst the individuals suffering type I diabetes can be being attributed for hypoglycaemia (Haak et al., 2017; Elwen et al., 2015; Lee et al., 2017; Rickels et al., 2016). In similar terms, amongst the patients suffering from type II diabetes availing the sulfonylurea mono-therapy, severe form of hypoglycaemia have been linked with the overall rates of mortality at 9 per cent (Haak et al., 2017; Elwen et al., 2015; Lee et al., 2017; Rickels et al., 2016). With respect to study called Actions to Control the Cardiovascular Risks in Diabetes (“ACCORD”), the employment of intensive form of therapy over 3.7 years for targeting the glycated hemoglobin (“HbA1c”) levels below 6 per cent led to the reduction of 5 years non-fatal form of myocardial infarctions yet increased 5 year mortality, resulting in the study to find that the strategy of treatment should never be recommended towards higher risk patients suffering advanced form of type II diabetes (Haak et al., 2017; Elwen et al., 2015; Lee et al., 2017; Rickels et al., 2016). The overall fear concerning future events concerning hypoglycaemia shall often be source underlying to the inappropriate form of management concerning diabetes as well as sub-optimal forms of glycaemic controls (Haak et al., 2017; Elwen et al., 2015; Lee et al., 2017; Rickels et al., 2016). The self-management as well as regular form of monitoring concerning the levels of blood glucose shall be invaluable tools which shall aid with respect to recognition concerning the signs as well as symptoms concerning hypoglycaemia, and consequently leading to the reduction of risk concerning hypoglycaemia (Wang et al., 2017; Hern et al., 2017; Tsujimoto et al., 2015; Berard et al., 2015). Whilst the overall implementation concerning the continuous form of systems for glucose monitoring hold the promise amongst the children as well as adults in maintaining the glycaemic thresholds in the absence of concu
ent risks pertaining hypoglycaemia, various studies in this context have presented discrepancies amongst the readings concerning continuous form of glucose monitors as well as the levels of blood glucose. In addition, analysis concerning the continuous form of glucose datasets is challenging as well as no methodologies have yet been established for overcoming the associated issues to measure these data (Wang et al., 2017; Hern et al., 2017; Tsujimoto et al., 2015; Berard et al., 2015). Hence, there continues to be the need to undertake measures of precautionary nature for managing the severe form of hypoglycaemia events while they do take place (Wang et al., 2017; Hern et al., 2017; Tsujimoto et al., 2015; Berard et al., 2015).
Milder / minor) to that of moderate levels of hypoglycaemia can be stated to be the event of hypoglycaemia which could be suitably self-treated whatever the severity levels are for symptom, or the asymptomatic form of measurement for blood glucose at greater than or equal to 3.9 mmol per L (Wang et al., 2017; Hern et al., 2017; Tsujimoto et al., 2015; Berard et al., 2015). Severe form of hypoglycaemia can be stated to be the event of hypoglycaemia which shall require third party / external assistances (Wang et al., 2017; Hern et al., 2017; Tsujimoto et al., 2015; Berard et al., 2015). Most considerably, younger children shall to the most extent at all times are required in being treated by concerned caregiver / parent while experiencing hypoglycaemia (Mazzi et al., 2017; Wilding et al., 2016; Tsuda et al., 2016; Ohashi et al., 2017). They shall in addition possess the difficulty to explain their respective symptoms in the ve
al manner such that it shall be essential for the caregivers / parents in monitoring the behaviour much closer for the purposes of detecting the possible hypoglycaemia (Mazzi et al., 2017; Wilding et al., 2016; Tsuda et al., 2016; Ohashi et al., 2017). As per the guidelines from International Society for Paediatric & Adolescent Diabetes (“ISPAD”), severe forms of hypoglycaemia are when concerned child suffers altered form of mental status as well as fails to assist with respect to the care, becomes unconscious / semiconscious, or else in coma without or with convulsions as well as shall need suitable parenteral therapy by way of intravenous [IV] glucose or glucagon (Mazzi...
SOLUTION.PDF

Answer To This Question Is Available To Download

Related Questions & Answers

More Questions »

Submit New Assignment

Copy and Paste Your Assignment Here